# SDR 2007UALA01592

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK CRACKED AT STA 664, LBL 30 WL 204 JUST OUTBOARD OF AILERON TOWER SHAFT INPUT.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED DOUBLER REPAIR.
